# SDR RAIA950342

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 311701
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL -  FLT 7087 - FWD TOP EMERGENCY LIGHT IS INOP.  MAINTENANCE REPLACED FWD EMERGENCY LIGHT POWER SUPPLY.  (W)
